Asian Journal of Mathematics

Volume 22 (2018)

Number 6

On the second conformal eigenvalue of the standard sphere

Pages: 1047 – 1074



Olivier Druet (CNRS, Unité de Mathématiques Pures et Appliquées, École Normale Supérieure de Lyon, France)


In this paper, we answer a natural question about the maximum of the second eigenvalue of the Laplacian, see [11], for metrics conformal to the round one on spheres of dimensions $n \geq 3$.


eigenvalues, Laplacian, conformal class

2010 Mathematics Subject Classification

35J20, 35P15, 58C40, 58J50

Received 14 December 2013

Accepted 23 February 2017

Published 6 February 2019